Semi-Symmetric Metric Connection on Homothetic Kenmotsu Manifolds

Authors

  • L. Thangmawia Department of Mathematics, Pachhunga University Collage, Aizawl, Mizoram, India
  • R. Kumar Department of Mathematics, Pachhunga University Collage, Aizawl, Mizoram, India

DOI:

https://doi.org/10.3329/jsr.v12i3.42601

Abstract

The object of the paper is to study homothetic Kenmotsu manifold with respect to semi-symmetric metric connection. We discuss locally -symmetric homothetic Kenmotsu manifold and -projectively flat homothetic Kenmotsu manifold with respect to semi-symmetric metric connection. Finally, we construct an example of 3-dimensional homothetic Kenmotsu manifold to verify some results.

Downloads

Download data is not yet available.
Abstract
548
pdf
814

Downloads

Published

2020-05-01

How to Cite

Thangmawia, L., & Kumar, R. (2020). Semi-Symmetric Metric Connection on Homothetic Kenmotsu Manifolds. Journal of Scientific Research, 12(3), 223–232. https://doi.org/10.3329/jsr.v12i3.42601

Issue

Section

Section A: Physical and Mathematical Sciences